# SDR GAIA01261ST

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Frame
- Condition: Cracked
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION, DISCOVERED E/E COMPARTMENT DOOR FRAME LEFT AFT SIDE AFT SIDE OF FRAME LOWER CORNER CRACKED.  ACCOMPLISHED BS 420 FRAME REPAIR IAW B727 SRM 51-40-3, FIG 1.  (M)
